Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD CAINA; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
JIANGSU CAINA MEDICAL CO.,LTD CAINA; SYRINGE, PISTON
Model Number
322701
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Upon opening the sterile caina syringe with safety needle, it was observed that there was no plunger on the stem.Not used on patient.Manufacturer response for syringe, piston, caina (per site reporter), will obtain.
New Search
Submit an Adverse Event Report
Brand Name
CAINA
Common Device Name
SYRINGE, PISTON
Manufacturer
(Section D)
JIANGSU CAINA MEDICAL CO.,LTD
2219 rimlang drive, suite 301
bellingham WA 98226
MDR Report Key
19058839
Report Number
19058839
Device Sequence Number
6017250
Product Code
FMF
UDI-Device Identifier
06971564465090
UDI-Public
(01)06971564465090(17)089720100001(10)20250930
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/15/2024
Report Date
(Section F)
03/15/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
322701
Device Catalogue Number
CA3227
Device Lot Number
20250930
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/08/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/08/2024
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
03/15/2024